# SDR TWAA0013306

- Difficulty date: August 23, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 16,174 hours, 7,733 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NUMBER 1 AND 2 COMPASSES DIFFERED BY AT LEAST 45 DEGRESS.  MAG COMPASS DIFFERED BY AT LEAST 40 DEGREES FROM KNOWN HEADING.  MADE UNSCHEDULED LANDING AT JFK.  REPLACED THE NUMBER 1 AHRS COMPUTER (P/N 460800-03-06M0D4), AND THE MAGNETIC COMPASS (P/N C4E).  ALSO SWUNG THE MAG COMPASS.  CHECK-C 10-14-99 MCI.
